# SDR MASA2011052302798

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 18,982 hours, 14,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drain
- Condition: Clogged
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR DRAINS CLOGGED.  C/W CLEANING MAIN ENTRY DOOR DRAINS THAT WERE CLOGGED.
